Facebook share
LinkedIn share
Google plus share
Twitter plus share
Give Advice
Ask For Advice
Page 2 of 44 FirstFirst 12345 ... LastLast
Results 11 to 20 of 438

Thread: trigeminal neuralgia?

  1. #11
    Forum Supporter ~Seraphim ~'s Avatar
    Join Date
    Jul 2006
    Location
    Out of suffering have emerged the strongest souls; the most massive characters are seared
    Age
    52
    Posts
    36,243
    Gender
    Female
    Sara you know I feel for you too.

  2. #12
    Forum Supporter ~Seraphim ~'s Avatar
    Join Date
    Jul 2006
    Location
    Out of suffering have emerged the strongest souls; the most massive characters are seared
    Age
    52
    Posts
    36,243
    Gender
    Female
    Originally Posted by tiredofvampires
    (((HUGS))) Vic...I'm so sorry you're dealing with this. I know this must feel like a nightmare.

    I really am interested to know why that came on suddenly (?) for you...what's the cause of it.

    I hope the meds will relieve you...
    .

    Thanks TOV.

    I am not sure yet. I guess I will know more when I see the specialist.

  3. #13
    Forum Supporter ~Seraphim ~'s Avatar
    Join Date
    Jul 2006
    Location
    Out of suffering have emerged the strongest souls; the most massive characters are seared
    Age
    52
    Posts
    36,243
    Gender
    Female
    Thanks Shelly.

  4. #14
    Platinum Member itsallgrand's Avatar
    Join Date
    Apr 2006
    Posts
    16,203
    I'm so sorry you are dealing with this, Vic. I hope you feel better and get answers very soon. Huge hugs and love your way.

  5.  

  6. #15
    Platinum Member sara-pezzini's Avatar
    Join Date
    May 2005
    Location
    europe
    Age
    46
    Posts
    3,534
    Gender
    Female
    Originally Posted by Victoria66
    Sara you know I feel for you too.
    I know ;-)

  7. #16
    Platinum Member sara-pezzini's Avatar
    Join Date
    May 2005
    Location
    europe
    Age
    46
    Posts
    3,534
    Gender
    Female
    Originally Posted by Victoria66
    I am waiting for the specialist to call me, today or tomorrow. The second ER felt there was no need to make me suffer until I saw the specialist and just started me on the meds.

    Thanks for the good tips.

    I thought it was my teeth too but I do take good care of them and see the dentist regularly. So I doubt it is that. The pain is entirely too much for that . And it originates in the back of my skull and around the face . They say it usually starts from a misplaced blood vessel which presses on the nerve and eventually wears out the protective coating on the nerve and damages it. And it usually happens in middle age.

    I just took my first carbamazepine for today when I woke up in hopes I can eat today. Today is my second day of the medication. I got three mouthfuls of my dinner down last night which made me bawl in agony . But you can't not eat. And they tell you not to take these pills without food. L ol what? Everything that I'm going to drink I use a straw with and get it in the far left side of my mouth.

    A hot bath seems to help. I rest my face in the super hot water.

    I can handle the 400 mg without the hydromorhone . I could probably handle an increase too but no narcotics. I just want a life where I can have fun and work and do the things I do. I can't not work.
    Yup it is usually the blood vessel hitting the nerve and they can separate the two with surgery, the janetta surgery, or at least that's what it's called in Dutch lol

    Also a good idea to educate yourself, there is a lot of info online and also forums where you can get tips.

    Funny about the warmth, for me cold works somewhat and heat makes it worse.

    They tell you to eat with the meds so they don't upset your stomach, by now i can take them without food, you get used to them.
    But for now to get something in your system just drink soup or porridge, i know eating is such hell, before i knew what is was i just tried to continue eating little bits but i cried over my plate....

    One little upside, you'll get the best sleep you ever had! Carbamazepine makes you very tired and you can even fall asleep during the day, but at night i sleep so tight! Nothing wakes me, don't even need to pee.
    But that is about the only silver lining lol

    The panic is also perfectly normal and understandable, i think you'll feel a range of emotions in the coming time....

    The first year i had those pains without meds i still worked, i work cleaning offices, and it was very hard but especially hard if people talked to me and i tried to explain i was in pain, but the weird thing is that no one sees it on you, so they were like, just go to a dentist.
    Now with the tumor at least everyone takes me very serious! People also read about tn, which is a good idea for your family and friends as well, created understanding.

    I hope the meds kick in soon and I'm curious how that all goes!
    For me the pain was simply gone from one minute to the next, very weird!

    Btw i first read that as well after my diagnosis, it happens more in women at middle age and i thought, great, I'm middle aged at 42!

  8. #17
    Platinum Member sara-pezzini's Avatar
    Join Date
    May 2005
    Location
    europe
    Age
    46
    Posts
    3,534
    Gender
    Female
    Vic how are you?

  9. #18
    Forum Supporter ~Seraphim ~'s Avatar
    Join Date
    Jul 2006
    Location
    Out of suffering have emerged the strongest souls; the most massive characters are seared
    Age
    52
    Posts
    36,243
    Gender
    Female
    Originally Posted by sara-pezzini
    Vic how are you?
    I had a lot of intense vomiting yesterday but I think the carbamazepine is starting to work. I had my last morphine like pill at about 11:30 AM yesterday . But then I was vomiting for hours. I only have very dull pain pain off and on now. Last night I had 3 bites of steak and mashed potatoes and peas , yoghurt and apple sauce. After the vomiting I got a migraine. But over all I think I am doing somewhat better. I am eating now so I can take my first cabamazepine for the day. I get too nauseous if I can't eat.

    However it seems like I've become a dimwit I can't remember anything.

  10. #19
    Platinum Member sara-pezzini's Avatar
    Join Date
    May 2005
    Location
    europe
    Age
    46
    Posts
    3,534
    Gender
    Female
    Yay for the pain getting less!
    I already thought while reading that the vomiting was a result of the no eating and then taking morphine when not eating, and you mentioned that as well, hope that stomach settles soon.

    And if your head is already dumbing down after one day of carbamazepine than you're in for a ride haha!
    Sometimes it feels like my head just isn't screwed on right and all the info is leaking out cause i cannot remember anything and need little tricks to help me all day haha
    It's annoying but the no pain is more important!
    You'll also likely get sleepy during the day, especially when i first started them i would just doze off a few times a day.

    Dizziness is also a very common one, and be sure to not drive since it affects that as well.
    But all in all the no pain is the best!
    I hope tonight you can have a proper meal again! It's so great when your mouth can move again!

  11. #20
    Forum Supporter ~Seraphim ~'s Avatar
    Join Date
    Jul 2006
    Location
    Out of suffering have emerged the strongest souls; the most massive characters are seared
    Age
    52
    Posts
    36,243
    Gender
    Female
    Hopefully the side affects of the carbamazepine become less because I have to drive. I live in a little Podunk town with no buses. And to get anywhere you have to drive.

Page 2 of 44 FirstFirst 12345 ... LastLast

Give Advice
Ask For Advice

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •